If anyone can share their educated input, that would be greatly appreciated.
In mid-July I was clinically diagnosed with pneumonia, and put on 16 days of zithromax.
After I finished the medication, I would have these horrific episodes of feeling extremely weak, as if my body was shutting down. I went to the hospital twice, and every blood test was normal at that point.
I've taken a few dozen blood tests, and the only abnormalities were:
Elevated Eosinophils (in July)
Mycoplasma IGG (in August)
Elevated IGE (in August)
Every other test to date has been in range. Yet, I am still not "back to normal". Throughout the day, I will have these sickly sensations, that are not quite chills and not quite fevers that come and go. It's tough to describe, other than the feeling of wanting to go under the covers and pass out. The feeling usually passes, sometimes when I actually take a nap. At times it has gotten extremely intense.
It's mystified dozens of doctors, including some prominent specialists. My feeling is that I've done a poor job at describing myself, which is why the doctors can't zero in. The only description I've been able to find online that has been similar to mine, has been a systemic fungal infection. But, I'm obviously not qualified to diagnose myself. I began searching for it after a few days ago I was diagnosed with oral thrush, and put on nystatin.
If anyone has any input, or has experienced a similar ordeal, I would love to hear any suggestions, perhaps I can suggest them to my Doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.